Quasiconformal stability of kleinian groups and an embedding of a space of flat conformal structures

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We show the quasiconformal stability for torsion-free convex cocompact Kleinian groups acting on higher dimensional hyperbolic spaces. As an application, we prove an embedding theorem of a space of at conformal structures on a certain class of compact manifolds.

Original languageEnglish
Pages (from-to)108-119
Number of pages12
JournalConformal Geometry and Dynamics
Volume4
Issue number6
DOIs
Publication statusPublished - 2000 Dec 13
Externally publishedYes

Keywords

  • Conformally at
  • Quasiconformal stability

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Quasiconformal stability of kleinian groups and an embedding of a space of flat conformal structures'. Together they form a unique fingerprint.

  • Cite this